MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8515
Medical Device Problem Codes Material Puncture/Hole (1504); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated the event occurred between the last week of (b)(6) 2020 and the first week of (b)(6) 2021.Initial reporter address: (b)(6).Device manufacturer address 1: (b)(4).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of an unspecified quantity of clearlink system continu-flo solution sets had minute holes and brown spots.This was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a device was received for evaluation.Visual inspection was performed using the naked eye which observed irregular brown flecks embedded in tubing on multiple areas.The brown flecks were due to degraded pieces of burned plastic in the tubing.The visual inspection further identified marks on the tubing which does not impact functionality; no holes were found.Functional testing including pressure and clear passage tests were performed with no issues noted; no leak was observed.The reported condition of brown spots was verified.The cause of the burned plastic in the tubing was due to the manufacturing process.The report of minute holes was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11328028
Report Number1416980-2021-00623
Device Sequence Number934949
Product Code FPA
UDI-Device Identifier00085412051703
UDI-Public(01)00085412051703
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8515
Device Lot NumberR20F10101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1